Toward a Neoaristotelian Inherence Philosophy of Mathematical Entities

Jacquette, Dale (2014). Toward a Neoaristotelian Inherence Philosophy of Mathematical Entities. Studia Neoaristotelica, 11(2), pp. 159-204. Philosophy Documentation Center 10.5840/studneoar20141126

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

06 Faculty of Humanities > Department of Art and Cultural Studies > Institute of Philosophy
06 Faculty of Humanities > Department of Art and Cultural Studies > Institute of Philosophy > Theoretical Philosophy

UniBE Contributor:

Jacquette, Dale

Subjects:

100 Philosophy

ISSN:

1214-8407

Publisher:

Philosophy Documentation Center

Language:

English

Submitter:

Caroline Bolz

Date Deposited:

05 May 2015 09:24

Last Modified:

05 May 2015 09:24

Publisher DOI:

10.5840/studneoar20141126

URI:

https://boris.unibe.ch/id/eprint/67996

Actions (login required)

Edit item Edit item
Provide Feedback